MathSciNet Relay Station
MathSciNet bibliographic data
MR2978369 93D09 (34K20 34K36)
Lakshmanan, S.; Rakkiyappan, R.; Balasubramaniam, P. Global robust stability criteria for T-S fuzzy systems with distributed delays and time delay in the leakage term. Iran. J. Fuzzy Syst. 9 (2012), no. 2, 127–146, 173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement